Alert archive / Illinois / Flash Flood Warnings in 2022
Flash Flood Warning 38, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Aug 2, 2022, 9:43 AM CDT for 6 counties in Illinois. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2022, 9:43 AM CDT (14:43 UTC)
- Expired
- Aug 2, 2022, 12:34 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, IL, Logan County, IL, Macon County, IL, Mason County, IL, Menard County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 29 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 9:45 AM CDT | HEAVY RAIN 1.09 | 3 S Sweetwater, IL | RAINFALL IN ONE HOUR. |
| Aug 2, 10:45 AM CDT | HEAVY RAIN 1.16 | 2 Ssw Capital Airport, IL | MESONET STATION FW4825 SPRINGFIELD. |
| Aug 2, 10:45 AM CDT | HEAVY RAIN 1.36 | 1 Ssw Mount Pulaski, IL | MESONET STATION DW5298 MT. PULASKI. |
| Aug 2, 10:46 AM CDT | HEAVY RAIN 1.21 | 2 E Chatham, IL | MESONET STATION FW5373 CHATHAM. |
| Aug 2, 10:55 AM CDT | HEAVY RAIN 1.43 | Middletown, IL | MESONET STATION NHMDD MIDDLETOWN. |
| Aug 2, 11:14 AM CDT | FLASH FLOOD | 1 Ese Dawson, IL | WATER STARTING TO FLOW OVER OLD ROUTE 36. |
| Aug 2, 12:20 PM CDT | HEAVY RAIN 1.4 | 1 N Grandview, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 91 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -405 J/kg
- Mixed-layer LCL
- 1661 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
573
WGUS53 KILX 021443
FFWILX
ILC021-107-115-125-129-167-021745-
/O.NEW.KILX.FF.W.0038.220802T1443Z-220802T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
943 AM CDT Tue Aug 2 2022
The National Weather Service in Lincoln has issued a
* Flash Flood Warning for...
Northwestern Christian County in central Illinois...
Southwestern Logan County in central Illinois...
Western Macon County in central Illinois...
Southeastern Mason County in central Illinois...
Central Menard County in central Illinois...
Sangamon County in central Illinois...
* Until 1245 PM CDT.
* At 943 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen. Additional rainfall amounts of 1 to 3 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Springfield, Chatham, Sherman, Rochester, Riverton, Petersburg,
Athens, Mount Pulaski, Williamsville, New Berlin, Edinburg,
Stonington, Greenview, Loami, Mechanicsburg, Elkhart, Middletown,
Cornland, Jerome and Southern View.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3993 8990 4005 8984 4011 8976 4015 8967
4014 8960 4013 8949 4006 8933 3999 8924
3992 8922 3989 8921 3987 8915 3987 8922
3987 8931 3978 8931 3964 8919 3964 8927
3959 8921 3969 8992
FLASH FLOOD...RADAR INDICATED
$$
Knutsvig4 follow-up statements
446
WGUS73 KILX 021539
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1039 AM CDT Tue Aug 2 2022
ILC021-107-115-125-129-167-021745-
/O.CON.KILX.FF.W.0038.000000T0000Z-220802T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian IL-Logan IL-Macon IL-Mason IL-Menard IL-Sangamon IL-
1039 AM CDT Tue Aug 2 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT THIS
AFTERNOON FOR NORTHWESTERN CHRISTIAN, SOUTHWESTERN LOGAN, WESTERN
MACON, SOUTHEASTERN MASON, EASTERN MENARD AND NORTHEASTERN SANGAMON
COUNTIES...
At 1039 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Springfield, Chatham, Sherman, Rochester, Riverton, Petersburg,
Athens, Mount Pulaski, Williamsville, Edinburg, Stonington,
Greenview, Mechanicsburg, Elkhart, Middletown, Cornland, Jerome,
Southern View, Leland Grove and Grandview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 4005 8984 4011 8976 4015 8967 4013 8949
4006 8933 3999 8924 3989 8921 3987 8915
3987 8931 3978 8931 3964 8919 3964 8927
3959 8921 3967 8974
FLASH FLOOD...RADAR INDICATED
$$
Knutsvig793
WGUS73 KILX 021628
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1128 AM CDT Tue Aug 2 2022
ILC107-115-125-129-021638-
/O.CAN.KILX.FF.W.0038.000000T0000Z-220802T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan IL-Macon IL-Mason IL-Menard IL-
1128 AM CDT Tue Aug 2 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN LOGAN, WESTERN
MACON, SOUTHEASTERN MASON AND EASTERN MENARD COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3990 8959 3987 8932 3978 8931 3964 8919
3964 8927 3959 8921 3967 8974 3979 8973
$$
ILC021-167-021745-
/O.CON.KILX.FF.W.0038.000000T0000Z-220802T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian IL-Sangamon IL-
1128 AM CDT Tue Aug 2 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT THIS
AFTERNOON FOR NORTHWESTERN CHRISTIAN AND CENTRAL SANGAMON COUNTIES...
At 1124 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 6 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
Water is starting to flow over Old Route 36 one mile east-southeast
of Dawson.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Springfield, Chatham, Sherman, Rochester, Riverton, Edinburg,
Stonington, Mechanicsburg, Jerome, Southern View, Leland Grove,
Grandview, Spaulding, Dawson, Buffalo, Berry, Clear Lake, Roby,
Sangchris Lake State Park and Sharpsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3990 8959 3987 8932 3978 8931 3964 8919
3964 8927 3959 8921 3967 8974 3979 8973
FLASH FLOOD...RADAR INDICATED
$$
Knutsvig801
WGUS53 KILX 021653
FFWILX
ILC021-167-021800-
/O.EXT.KILX.FF.W.0038.000000T0000Z-220802T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1153 AM CDT Tue Aug 2 2022
The National Weather Service in Lincoln has extended the
* Flash Flood Warning for...
North Central Christian County in central Illinois...
Central Sangamon County in central Illinois...
* Until 100 PM CDT.
* At 1153 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 6 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Springfield, Sherman, Rochester, Riverton, Stonington,
Mechanicsburg, Jerome, Southern View, Leland Grove, Grandview,
Spaulding, Dawson, Buffalo, Clear Lake and Roby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 3990 8959 3987 8932 3978 8931 3964 8919
3964 8927 3971 8934 3974 8966 3979 8973
FLASH FLOOD...RADAR INDICATED
$$
Knutsvig836
WGUS73 KILX 021734
FFSILX
Flash Flood Statement
National Weather Service Lincoln IL
1234 PM CDT Tue Aug 2 2022
ILC021-167-021744-
/O.CAN.KILX.FF.W.0038.000000T0000Z-220802T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Christian IL-Sangamon IL-
1234 PM CDT Tue Aug 2 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL CHRISTIAN AND
CENTRAL SANGAMON COUNTIES...
The heavy rain has ended. Please continue to heed remaining road
closures.
LAT...LON 3990 8959 3987 8932 3978 8931 3964 8919
3964 8927 3971 8934 3974 8966 3979 8973
$$
KnutsvigWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 7:08 AM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Aug 2, 7:08 AM CDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 708 AM CDT Tue Aug 2 2022 .MESOSCALE DISCUSSION... Issued at 708 AM CDT Tue Aug 2 2022 Storms have been filling in over the last few hours and now extend to near Peoria, with a second line of strong/severe storms dropping southeast out of the Quad Cities area. This particular region has MLCAPE's close to 3000 J/kg per latest SPC mesoanalysis with precipitable water values over 1.5 inches. Recent WPC mesoscale discussion showing concerns of potential 2-4 inch accumulations in a narrow corridor from near Peoria southeast toward Lawrenceville. 1-hour flash flood guidance in southeast Illinois is about half an inch, which may still be too high based on accumulations of 5-11 inches that have occurred since yesterday evening. Latest HRRR seems to be getting a better handle on the situation, and keeps the rain threat down there going through midday. && .SYNOPSIS... Issued at 307 AM CDT Tue Aug 2 2022 Periods of showers and thunderstorms are expected this morning, before another round of high rain chances comes in beginning Wednesday afternoon and persisting into Thursday. Depending on the extent of the rain these days, temperatures have the potential to be held down some by clouds. However, highs in the 90s will occur in some areas, especially on Wednesday, when the heat index will likely reach 100 to 105 degrees. && .SHORT TERM...(Today and tonight) ISSUED AT 307 AM CDT Tue Aug 2 2022 Latest surface map shows a warm front draped over central Illinois, with mid 70s dew points pooling south of it and mid 60s north. The convection that has been persistent over the southeast CWA the last several hours, featuring rainfall estimates in excess of 10 inches between Newton and Olney, has waned a bit as of late. However, storms have begun to extend northwest to Springfield along a CAPE gradient that drapes across the middle of the CWA. High-res models have not had the greatest handle on this, though the 00Z/7pm NSSL model is doing a decent job with this northwest axis. That model suggests an eventual connection with a cluster of storms currently over central Iowa shortly after sunrise. The forecast generally follows that model, though maybe not as high of PoP's as it would suggest, with most of the rain chances through midday. As it stands right now, it appears the clouds should hold on long enough to keep temperatures under control, though the western CWA should still reach the lower 90s where heat index values will be around 100. .LONG TERM...(Wednesday through Monday) ISSUED AT 307 AM CDT Tue Aug 2 2022 Thermal ridge will be focused across the Plains into late week, edging east into the Midwest toward the weekend. Upper wave moving across the northern CONUS will be digging as it approaches the Midwest, and will bring a cold front into central Illinois Wednesday evening. One of the main questions will be whether or not we manage to get more of a surge of heat before clouds and rain arrive. If the clouds hold off, we should be able to get the heat index to around 105 or so across most of the CWA. However, with the uncertainty at the moment, we will hold off on a heat advisory. With the aforementioned front, it looks to be stalling somewhere over southern Illinois on Thursday as the upper trough slowly drifts eastward. In the early part of the period, PoP's have been increased across the northwest CWA Wednesday afternoon. SPC Day2 marginal risk extends as far south as I-70, though shear is fairly modest except right along the front, so any severe storms would likely be of the pulse variety. As we get into Thursday, will keep categorical PoP's going over eastern Illinois with the slowness of the front, but the northwest CWA should dry out as high pressure over the upper Mississippi Valley provides a northeast flow. As we get into the weekend, the upper ridge flattens as another significant upper wave tracks across the northern U.S. Question will be how much it flattens, which will suggest more of a precip threat for us if it does. Of the longer range guidance, only the Canadian model is showing passage of a cold front and associated convection toward Sunday evening, while the GFS and European solutions hold off until toward Monday afternoon. Heat index values likely to reach 100-105 again this weekend before the front arrives. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 620 AM CDT Tue Aug 2 2022 Main TAF concerns will be with thunder chances through about 18Z. Current activity as of 11Z has been tracking southeast across KDEC and has started to recently arc up northwest toward KPIA. However, there's also storms moving across the IL/IA border that is timed to move southeast into KPIA toward 13Z. These areas will probably fill in and be a threat through mid morning. By afternoon, the thunder should be out and skies start to clear. Going into the evening, look for south winds to begin gusting to near 20 knots from about KBMI-KSPI west. Some potential for LLWS overnight around KPIA, though it currently appears the main threat should be just to the west. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE...Geelhart SYNOPSIS...Geelhart SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...Geelhart
Hazardous weather outlook, Aug 2, 6:09 AM CDT, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 609 AM CDT Tue Aug 2 2022 ILZ027>031-036-037-040>042-047>052-031100- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason- Logan-Cass-Menard-Scott-Morgan-Sangamon-Christian- 609 AM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for central Illinois. .DAY ONE...Today and tonight. Scattered thunderstorms will move across the area this morning. While widespread severe weather is not anticipated, a few of the storms this morning will produce strong winds and hail, especially near the I-74 corridor. The heat index will approach 100 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values of 100 to 105 degrees are expected on Wednesday. Thunderstorms will begin moving into areas west of I-55 Wednesday afternoon, with the threat spreading east in the evening. Some of these storms will be strong or briefly severe, with damaging winds the main concern. While the threat of storms continues into Thursday, severe weather is not expected then. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-043>046-053>057-061-031100- McLean-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas- Coles-Edgar-Shelby- 609 AM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for east central Illinois. .DAY ONE...Today and tonight. Thunderstorms this morning will produce intense lightning and very heavy rain. Some of this rain will occur where overnight flooding occurred, resulting in additional areas of flooding. However, severe weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values of 100 to 105 degrees are expected on Wednesday. Thunderstorms will begin moving into areas north of a Taylorville to Danville line by late afternoon, but will become more widespread in the evening. Some of these storms will be strong or briefly severe, with damaging winds the main concern. While the threat of storms continues into Thursday, severe weather is not expected then. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, reports of flooding or rainfall amounts would be greatly appreciated. ILZ062-063-066>068-071>073-031100- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 609 AM CDT Tue Aug 2 2022 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...Today and tonight. Thunderstorms will produce intense lightning and heavy rain this morning, including across areas that saw widespread flooding overnight. Additional flooding will be possible through early afternoon. Any severe weather threat is expected to be brief, mainly through mid morning. Minor flooding has developed along the Little Wabash River near Clay City, and is likely on the lower Embarras River at Lawrenceville by late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Heat index values of 100 to 105 degrees are expected on Wednesday. Thunderstorms will begin moving into southeast Illinois Wednesday evening, and continue through much of Thursday. While some of the rain may be heavy, severe weather is not anticipated at this time. Flooding on the Little Wabash and lower Embarras Rivers is expected to linger for a few days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. However, reports of flooding or rainfall amounts would be greatly appreciated. Geelhart
In the hours before
Special weather statement, Aug 2, 9:17 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Lincoln IL
917 AM CDT Tue Aug 2 2022
ILZ044-053>056-061-021445-
Douglas-Coles-Macon-Piatt-Moultrie-Shelby-
917 AM CDT Tue Aug 2 2022
...A strong thunderstorm will impact portions of northwestern Coles,
northeastern Christian, Moultrie, northeastern Shelby, southern
Piatt, southwestern Champaign, western Douglas and south central
Macon Counties through 945 AM CDT...
At 917 AM CDT, Doppler radar was tracking a strong thunderstorm near
Long Creek, or 9 miles southeast of Decatur, moving southeast at 55
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Bethany, Lovington and Hammond around 925 AM CDT.
Sullivan around 930 AM CDT.
Arthur around 935 AM CDT.
Other locations in the path of this storm include Allenville and
Cooks Mill.
This includes Interstate 57 between mile markers 207 and 209, and
between mile markers 212 and 217.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3958 8836 3937 8869 3962 8902 3966 8903
3966 8908 3970 8914 3969 8876 4002 8871
3994 8846 3988 8846 3988 8829 3986 8823
TIME...MOT...LOC 1417Z 301DEG 49KT 3978 8879
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AutenSpecial weather statement, Aug 2, 9:20 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Lincoln IL
920 AM CDT Tue Aug 2 2022
ILZ051>053-061-021445-
Sangamon-Macon-Christian-Shelby-
920 AM CDT Tue Aug 2 2022
...A strong thunderstorm will impact portions of Christian, south
central Sangamon, northwestern Shelby and southern Macon Counties
through 945 AM CDT...
At 919 AM CDT, Doppler radar was tracking a strong thunderstorm over
Stonington, or 8 miles north of Taylorville, moving south at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Taylorville around 925 AM CDT.
Other locations in the path of this storm include Pana.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3936 8953 3952 8953 3953 8956 3975 8960
3969 8914 3956 8894 3935 8888
TIME...MOT...LOC 1419Z 345DEG 34KT 3965 8924
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
AutenLocal storm report, Aug 2, 9:31 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
931 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HEAVY RAIN WASHINGTON 40.70N 89.41W
08/02/2022 M2.26 INCH TAZEWELL IL COCORAHS
RAINFALL SINCE 739 AM. STATION ID IL-TZ-36.
&&
TESLocal storm report, Aug 2, 9:33 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
933 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 2 NNW GERMANTOWN HILLS 40.79N 89.48W
08/02/2022 M1.46 INCH WOODFORD IL COCORAHS
&&
TESLocal storm report, Aug 2, 9:39 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
939 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 1 NE SPAULDING 39.88N 89.53W
08/02/2022 SANGAMON IL LAW ENFORCEMENT
STATE ROAD 54 IS CLOSED DUE TO WATER.
REMAINS CLOSED AT THIS TIME.
&&
TESLocal storm report, Aug 2, 9:43 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
943 AM CDT TUE AUG 2 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD DECATUR 39.85N 88.95W
08/02/2022 MACON IL LAW ENFORCEMENT
MULTIPLE UNDERPASSES FLOODED OUT.
&&
TESThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:23 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 37 min |
| Aug 1, 8:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 29 min |
| Aug 1, 9:20 PM CDT | Flash Flood Warning | ILX | Crawford, Jasper | 4 hr |
| Aug 1, 9:58 PM CDT | Flash Flood Warning | ILX | Clay, Richland | 6 hr |
| Aug 1, 11:06 PM CDT | Flash Flood Warning | ILX | Effingham | 4 hr |
| Aug 2, 12:50 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 25 min |
| Aug 2, 1:13 AM CDT | Severe Thunderstorm Warning | ILX | Effingham, Jasper | 32 min |
| Aug 2, 1:16 AM CDT | Severe Thunderstorm Warning | ILX | Clay | 16 min |
| Aug 2, 2:23 AM CDT | River Flood Warning | ILX | Clay, Richland | 13 days |
| Aug 2, 2:28 AM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 47 min |
| Aug 2, 2:47 AM CDT | Areal Flood Warning | ILX | Crawford, Effingham, Jasper, Richland | 9 hr |
| Aug 2, 3:08 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 52 min |
| Aug 2, 3:16 AM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| Aug 2, 3:58 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Moultrie, Shelby | 32 min |
| Aug 2, 4:54 AM CDT | Flash Flood Warning | ILX | Christian, Coles, Cumberland, Shelby | 8 hr |
| Aug 2, 5:07 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| Aug 2, 5:52 AM CDT | Flash Flood Warning | ILX | Crawford, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Aug 2, 6:23 AM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 6 hr |
| Aug 2, 6:42 AM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Tazewell | 33 min |
| Aug 2, 7:04 AM CDT | Flash Flood Warning | ILX | Christian, Macon, Sangamon, Shelby | 6 hr |
| Aug 2, 7:17 AM CDT | Special Weather Statement | ILX | Peoria | 43 min |
| Aug 2, 7:25 AM CDT | Flash Flood Warning | ILX | DeWitt, Logan, McLean, Tazewell | 4 hr |
| Aug 2, 7:36 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, McLean, Mason, Peoria, Schuyler and 2 more | 39 min |
| Aug 2, 8:12 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Tazewell and 1 more | 48 min |
| Aug 2, 8:16 AM CDT | Flash Flood Warning | ILX | Peoria, Tazewell, Woodford | 2 hr |
| Aug 2, 8:38 AM CDT | Flash Flood Warning | ILX | Tazewell, Woodford | 116 min |
| Aug 2, 8:46 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Menard, Sangamon | 29 min |
| Aug 2, 8:50 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Moultrie, Piatt | 25 min |
| Aug 2, 9:17 AM CDT | Special Weather Statement | ILX | Moultrie | 28 min |
| Aug 2, 9:20 AM CDT | Special Weather Statement | ILX | Christian | 25 min |
| Aug 2, 9:24 AM CDT | Flash Flood Warning | ILX | Logan, Macon, Moultrie, Piatt, Shelby | 3 hr |
| Aug 2, 9:53 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Moultrie, Shelby | 52 min |
| Aug 2, 10:12 AM CDT | Flash Flood Warning | ILX | Coles, Moultrie, Shelby | 3 hr |
| Aug 2, 10:41 AM CDT | Special Weather Statement | ILX | Clay, Richland | 34 min |
| Aug 2, 12:23 PM CDT | Areal Flood Warning | ILX | Clay, Crawford, Cumberland, Effingham, Jasper, Lawrence and 2 more | 6 hr |
| Aug 2, 2:19 PM CDT | Special Weather Statement | ILX | Tazewell | 26 min |
| Aug 2, 2:53 PM CDT | Heat Advisory | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 27 more | 28 hr |
Nearby
Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.